It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 86 for stopping lithium. (0.011 seconds)


... Hi Rockabilliebelle you haven't had a reply! I'm assuming you're on a mood stabiliser now? I take lithium, depakote and quetiapine for RC BPII. All meds take a while to bed in; you may well feel sleepy, nauseous etc. (2 replies)
Coming off Lithium
Jan 16, 2012
... I'm 6 weeks into coming off 2 years treatment of Lithium for my bipolar and was wanting to know if anyone else out there suffered from very vivid nightmares after stopping Lithium treatment. ... (6 replies)
... The lithium didn't work for me, nor the lamictal and celexa in combo with lithium. ... (3 replies)

... I'm on lithium and I do have some side effects. They're just worth it to me in return for being sane and being able to have a healthy relationship and a job... ... (3 replies)
... can you get a second opinion? lithium has helped me tremendously. Of course, I don't think I am bipolar either. I was diagnosed at 34 yrs old as a result of pregnancy and taking anti depressants. I really don't believe that can cause anything, but i had SOME kind of problems. If I were you, I would see a new dr and continue on meds if you are supposed to. I don't... (3 replies)
... I am not even sure if I have bipolar. I was just diagnosed 2 months ago by a psych. I am 33 years old and according to the research I did on bipolar, most are diganosed between adolosence and mid 20's, also I don't drink alcohol or abuse any drugs. I do talk fast sometimes, have trouble sleeping, and have some small mood swings. I don't go on binge shopping trips. according to... (3 replies)
... I agree, Lithium really does work wonders! I didn't even realize how effective it was until I quit taking it. ... (9 replies)
... Yeah, several doctors are now shying away from Lithium...but, it still works wonders. I take Lithium and Seroquel XR. They compliment each other very well. ... (9 replies)
... I can understand the feeling of being over-medicated. Whether it's true or not that this is the case for you, I definitely feel that I've been over-medicated before. I remember one time being on several different medications, and feeling like my mood swings were worse than ever due to the combination of uppers and downers that I was constantly taking throughout the day. I... (9 replies)
... I've been taking Prozac and Lithium Carbonate for about 22 yrs. for Bipolar 2. About 3 years ago my doc added Depakote to the mix. ... (9 replies)
... constantly. I called my Dr and said I was stopping right then and there. At the next visit we tried something else. ... (4 replies)
... for maybe a month before stopping it. I too was worried about weight gain. I never gained any weight during that month though. I hope you don't gain any weight either. ... (4 replies)
... I'm on prednisone for an autoimmune condition, I have what they call an autoimmune complex, which is basically a big ball of immune cells blocking an artery to my heart. The prednisone is supposed to super suppress my immune system and make that big ball either go away, or get smaller, or something. Anyway I'm not on much anymore, just 5mm/day. I was on like 70mg a day for... (10 replies)
... I think alot of people stop their medications due to the fact it makes them gain way too much weight. Lithium made me bloated and I gained weight quickly on that one. I flushed them down the toilet. ... (10 replies)
... h my doctor but she just told me to start eating better and exercising, but exercise is SO hard when your entire body aches, and then she tripled my seroquel and lithium dosages. ... (10 replies)
... Ask around Lamitcal is a really good mood stabilzer. NO WEIGHT GAIN EITHER!!! Please don't just stop talk to Doc. Just tell him you do not want to take the lithium i did not want to take it either. ... (12 replies)
... PS, Marle, have you had a lithium level checked? ... (12 replies)
... If this feeling you have would never end, life would be grand. But it doesn't work that way. If Lithium put a cap on you, it may well be that it's a good choice. What you need is an antidepressant to go with it. ... (12 replies)
... I feel really good. I feel like this feeling wont ever end, ever! I am free of depression at the moment and I just love this feeling. Lithium puts a heavy lead blanket on me, grey and heavy. I thought more about suicide on lithium, just pondering it. ... (12 replies)
... It's fine for you to want off of the Lithium. But, stopping it without talking to your doc about taking something else is NOT a good idea. Ask me how I know. ... (12 replies)


Associated Tags: adderall, bipolar, celexa, cymbalta, lithium, meds, seroquel, zyprexa

Pages: 1 2 3 4

All times are GMT -7. The time now is 12:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!